RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 6(324), Pages 267–268 (Mi umn110)  

This article is cited in 4 scientific papers (total in 4 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Asymptotics of Akhiezer polynomials and uniform convergence of Padé approximants for hyperelliptic functions

S. P. Suetin

Steklov Mathematical Institute, Russian Academy of Sciences

DOI: https://doi.org/10.4213/rm110

Full text: PDF file (238 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:6, 1377–1379

Bibliographic databases:

MSC: 41A21, 33C45, 30Fxx, 30D30
Accepted: 17.11.1998

Citation: S. P. Suetin, “Asymptotics of Akhiezer polynomials and uniform convergence of Padé approximants for hyperelliptic functions”, Uspekhi Mat. Nauk, 53:6(324) (1998), 267–268; Russian Math. Surveys, 53:6 (1998), 1377–1379

Citation in format AMSBIB
\Bibitem{Sue98}
\by S.~P.~Suetin
\paper Asymptotics of Akhiezer polynomials and uniform convergence of Pad\'e approximants for hyperelliptic functions
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 6(324)
\pages 267--268
\mathnet{http://mi.mathnet.ru/umn110}
\crossref{https://doi.org/10.4213/rm110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1702697}
\zmath{https://zbmath.org/?q=an:0937.41009}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1377S}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 6
\pages 1377--1379
\crossref{https://doi.org/10.1070/rm1998v053n06ABEH000110}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000081776300023}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0005458889}


Linking options:
  • http://mi.mathnet.ru/eng/umn110
  • https://doi.org/10.4213/rm110
  • http://mi.mathnet.ru/eng/umn/v53/i6/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. P. Suetin, “Uniform convergence of Padé diagonal approximants for hyperelliptic functions”, Sb. Math., 191:9 (2000), 1339–1373  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. S. P. Suetin, “Padé approximants and efficient analytic continuation of a power series”, Russian Math. Surveys, 57:1 (2002), 43–141  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    3. Peherstorfer, F, “On the zeros of orthogonal polynomials: The elliptic case”, Constructive Approximation, 20:3 (2004), 377  crossref  mathscinet  zmath  isi  elib  scopus  scopus
    4. A. I. Aptekarev, V. I. Buslaev, A. Martínez-Finkelshtein, S. P. Suetin, “Padé approximants, continued fractions, and orthogonal polynomials”, Russian Math. Surveys, 66:6 (2011), 1049–1131  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:238
    Full text:85
    References:26
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019